# SDR UALA2011062002987

- Difficulty date: June 18, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 55,388 hours, 6,509 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  LOWER WALL ACROSS DOOR 1L.  REMOVED WATER FROM AREA AND RELAMPED.
